# SDR ABXA9800184

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501981
- Condition: Cracked
- Location: Bs 960
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 HAS A CRACK EXTENDING UNDER VERTICAL FITTING ON TORQUE BOX, RIGHT WHEEL WELL AT STATION 960.  REPAIRED IAW SRM 53-2-2, 51-1-20D AND 51-1-21.
